JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON FOUR-DIMENSIONAL MOD 2 GALOIS REPRESENTATIONS AND A CONJECTURE OF ASH ET AL
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON FOUR-DIMENSIONAL MOD 2 GALOIS REPRESENTATIONS AND A CONJECTURE OF ASH ET AL
Moon, Hyun-Suk;
  PDF(new window)
 Abstract
The non-existence is proved of four-dimensional mod 2 semisimple representations of Gal () which are unramified outside 2.
 Keywords
mod p Galois representation;Ash's conjecture;Odlyzko's bound;
 Language
English
 Cited by
 References
1.
A. Ash, D. Doud, and D. Pollack, Galois representations with conjectural connections to arithmetic cohomology, Duke Math. J. 112 (2002), no. 3, 521-579 crossref(new window)

2.
A. Ash and W. Sinnott, An analogue of Serre's conjecture for Galois representations and Hecke eigenclasses in the mod-p cohomology of GL(n; Z), Duke Math. J. 105 (2000), no. 1, 1-24 crossref(new window)

3.
S. Brueggeman, The nonexistence of certain Galois extensions unramified outside 5, J. Number Theory 75 (1999), no. 1, 47-52 crossref(new window)

4.
J. Jones, Tables of number fields with prescribed ramification, http://math.la.asu.edu/~jj/numberfields, 1998

5.
C. Khare, Serre's modularity conjecture: the level one case, Duke Math. J. 134 (2006), no. 3, 557-589 crossref(new window)

6.
H. Moon, Finiteness results on certain mod p Galois representations, J. Number Theory 84 (2000), no. 1, 156-165 crossref(new window)

7.
A. M. Odlyzko, Discriminant bounds, tables dated Nov. 29, 1976, unpublished, appeared in http://www.dtc.umn/~odlyzko/unpublished/discr.bound.table2

8.
J.-P. Serre, Sur les representations modulaires de degre 2 de Gal $(\bar{Q}/Q)$, Duke Math. J. 54 (1987), 179-230 crossref(new window)

9.
J. Tate, The non-existence of certain Galois extensions of Q unramified outside 2, Arithmetic geometry (Tempe, AZ, 1993), 153-156, Contemp. Math., 174, Amer. Math. Soc., Providence, RI, 1994